# SDR SWAA2021080903141

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE; AFT STRUT FAIRING SUPPORT FITTING CRACKED THROUGH RADIUS CRACK VERIFIED WITH B737 NDT PART 6 51-00-00 PROCEDURE 23 /
